# SDR SWIA2020030248879

- Difficulty date: January 11, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 39,975 hours, 33,957 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR BEAM CAP IS CORRODED BETWEEN FS 409.00+128 AND 424.00.   (C-CHECK) RO 2/27/2020   REMOVED CORROSION FROM RBL 9 FLOOR BEAM AND FOUND IT WAS OUT OF LIMITS. REMOVED DAMAGED SECTION AND FABRICATED FILLER AND ANGLE AND INSTALLED REPAIR IAW BOMBARDIER REO. COMPLIED WITH FORM M-337 AND SKYCARD. MATERIAL INSTALLED IS 1OZ.NET WEIGHT.
